# SDR REXA2021082500637

- Difficulty date: July 8, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM6703565501
- Condition: Corroded
- Location: Bs1000-1047 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SEAL PLATE IS CORRODED ALONG 2B RADIUS ON TOP & IB FACE IN SEVERAL LOCATIONS. - REMOVED FASTENERS, BLENDED CORROSION AND INSTALLED FASTENERS IAW CRJ 900 SRM'S 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01,AND 53-61-23-201-001-A01.
